Jump to content

Photo

Fructosamine results question

- - - - -

  • Please log in to reply
6 replies to this topic

#1
robertin75

robertin75

    Junior Member

  • New Members
  • Pip
  • 2 posts
Hello everybody:

I just got the fructosamine and glucose blood test results:

fasting glucose 79 mg/dL (ranges 65-110)

fructosamine 0.8 mmol/l , ranges (1.50-2.70)

Looks like my fructosamine result is low, but could anyone tell me what this low value mean.

Thanks

#2
archimeech

archimeech

    Senior Member

  • Seniors
  • 1,514 posts
I've never heard of a fructosamine value? sorry

#3
nantomsuethom

nantomsuethom

    Senior Member

  • Seniors
  • 1,092 posts
I just looked it up and from what I understand it is sort of like an A1c but tests for a shorter window of time. Usually the fructosamine level is elevated if you have diabetes.
I am not sure about lower than normal level though, but a fasting of 79 is awsome!!

#4
HeatherP

HeatherP

    Senior Member

  • Seniors
  • 2,872 posts
Welcome, Robert. I'm not familiar with this test and what it means but I've heard of it. I'd check back a little later in the day - I know there's several people who could explain it for you.

Nice to meet you,
HeatherP
Posted Image

To err is human, to purr feline >^.^<

T1 since 1991, Cozmo Pump 11/05

#5
JasonSmithMT

JasonSmithMT

    Member

  • Members
  • 381 posts
[URL=http://www.labtestsonline.org/understanding/analytes/fructosamine/test.html]Fructosamine - Lab Tests Online[/URL] is a good reference.

If you have any specific questions let us know.

Jason

#6
robertin75

robertin75

    Junior Member

  • New Members
  • Pip
  • 2 posts
Thanks for the link Jason.

Do you know what a low fructosamine value mean ?

Could that mean hypoglycemia?

Thanks

#7
JasonSmithMT

JasonSmithMT

    Member

  • Members
  • 381 posts
I have usually seen fructosamine normal values being stated as a less than value ... something like < 2.7 mmol/L for example. But, yes a low level could certainly mean that you are hypoglycemic.

Are you diabetic and on medication? It could be that your dose could be too high and needs to be adjusted. Did you have an HbA1c done as well?

Jason




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users